Hiroshima Mathematical Journal

Adjustment on an asymptotic expansion of the distribution function with $\chi\sp 2$-approximation

Hirokazu Yanagihara and Tetsuji Tonda

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 33, Number 1 (2003), 15-25.

Dates
First available in Project Euclid: 22 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1150997864

Mathematical Reviews number (MathSciNet)
MR1966648

Zentralblatt MATH identifier
1022.62012

Subjects
Primary: 62E20: Asymptotic distribution theory
Secondary: 60E05: Distributions: general theory 62E10: Characterization and structure theory

Citation

Yanagihara, Hirokazu; Tonda, Tetsuji. Adjustment on an asymptotic expansion of the distribution function with $\chi\sp 2$-approximation. Hiroshima Math. J. 33 (2003), no. 1, 15--25. https://projecteuclid.org/euclid.hmj/1150997864.


Export citation